Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Iam 23F when I was 17 years I suffered from

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2049 Questions
Question
Iam 23F when I was 17 years I suffered from shivering anxiety and severe weakness and headache. I visited a neurologist from then onwards I am undergoing treatment for 7 years .He prescribed zepam ,homin, flutal for one month.then zepam, amicon,maxum,rozycol for another another one month.then the treatment continued for one year after that in 2012 may he prescribed topaz tablets and using them upto now as I am having migraine.i will upload his prescriptions. I have been on medication​s 2011 I.e for 7 years ..Is this okay? Is there any problem?
Fri, 2 Feb 2018 in General Health
 
 
Answered by Dr. Neeraj Kumar 32 minutes later
Brief Answer:
Upload all prescription available

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
You are probably suffering from anxiety and migraine.
Topiramate is beneficial in migraine.
If you are asymptomatic at present then drug can be gradually tapered and stopped.
You can follow modifications like timely food, adequate sleep, reduction in tea,coffee and chocolate intake.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Follow-up: Iam 23F when I was 17 years I suffered from 12 hours later
Thank you sir.i have uploaded all the prescriptions. How many years will it take to get cured?Do I get any side effects since I have been on medication from 7 years??
 
 
Answered by Dr. Neeraj Kumar 11 hours later
Brief Answer:
No reports

Detailed Answer:
Hello,
No reports are available for review. Retry uploading it again. Alternatively you may mail it to YYYY@YYYY with subject as "Attn: Dr Neeraj".

The medications are usually stopped in few months to few years according to response.
Long use may cause side effects.
Regards
Dr N Kumar
Above answer was peer-reviewed by
 
Follow-up: Iam 23F when I was 17 years I suffered from 15 hours later
Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Neeraj Kumar 18 hours later
Brief Answer:
Provide these clinical details too

Detailed Answer:
Hello,
I have gone through your attached reports and prescription.
The treatment till now was for anxiety and migraine.
If you are not responsive to these medications then have a psychiatrist opinion too.
You are having increased weight and needs to loose weight too.
Is there any vomiting , senstivity to light or sound during headache?
Any sleep disturbances?
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Follow-up: Iam 23F when I was 17 years I suffered from 2 hours later
no vomiting . I rarely vomitted.but I have nausea.mildly sensitive to light and sound. during headache.no sleep disturbances.feeling better than 7 years back but I get headache sometimes like once in a month..should I consult a psychiatrist??
 
 
Answered by Dr. Neeraj Kumar 21 hours later
Brief Answer:
Follow instructions as advised

Detailed Answer:
Hello,
Once in a month headache doesn't require continuous medications.
You can just take sos basis pain killers during headache episodes.
For prevention take timely breakfast and lunch, avoid excessive tea or coffee or chocolates.Take regular timely night sleep.
If any anxiety present then only take a psychiatry consultation.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor